MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILESTO 7 HF-T DF-1; CRT-D

BIOTRONIK SE & CO. KG ILESTO 7 HF-T DF-1; CRT-D
Model Number 383547
Medical Device Problem Code Difficult to Interrogate (1331)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
Difficulty establishing a telemetry session with the device.Device has not transmitted to home monitoring since (b)(6) 2019 where it showed 62 percent battery remaining.Device to be evaluated further and currently remains implanted.
 
Additional Manufacturer Narrative
We received your event description for the above-mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.

Brand Name
ILESTO 7 HF-T DF-1
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11563476
Report Number1028232-2021-01392
Device Sequence Number14191888
Product Code NIK
UDI-Device Identifier04035479125035
UDI-Public04035479125035
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number383547
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer03/25/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR